Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 11, 2018, 4:06 AM CDT for Jasper County, Smith County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2018, 4:06 AM CDT (09:06 UTC)
- Expired
- Mar 11, 2018, 5:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
721 WUUS54 KJAN 110906 SVRJAN MSC061-129-111000- /O.NEW.KJAN.SV.W.0049.180311T0906Z-180311T1000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 406 AM CDT SUN MAR 11 2018 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... Western Jasper County in east central Mississippi... Northeastern Smith County in central Mississippi... * Until 500 AM CDT * At 405 AM CDT, a severe thunderstorm was located near Burns, or 12 miles south of Forest, moving southeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Pineville around 420 AM CDT. Bay Springs around 435 AM CDT. Turnerville around 440 AM CDT. Vernon around 450 AM CDT. Other locations impacted by this severe thunderstorm include Sylvarena, Montrose and Louin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3210 8961 3222 8949 3215 8900 3183 8912 TIME...MOT...LOC 0905Z 302DEG 35KT 3218 8953 HAIL...<.75IN WIND...60MPH $$ CME
2 follow-up statements
617 WWUS54 KJAN 110924 SVSJAN Severe Weather Statement National Weather Service Jackson MS 424 AM CDT SUN MAR 11 2018 MSC061-129-111000- /O.CON.KJAN.SV.W.0049.000000T0000Z-180311T1000Z/ Jasper MS-Smith MS- 424 AM CDT SUN MAR 11 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WESTERN JASPER AND NORTHEASTERN SMITH COUNTIES... At 424 AM CDT, a severe thunderstorm was located near Pineville, or 15 miles north of Stringer, moving southeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Bay Springs around 435 AM CDT. Turnerville around 440 AM CDT. Vernon around 450 AM CDT. Other locations impacted by this severe thunderstorm include Sylvarena, Montrose and Louin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3204 8949 3220 8936 3215 8900 3183 8912 TIME...MOT...LOC 0924Z 303DEG 33KT 3208 8936 HAIL...<.75IN WIND...60MPH $$ CME
123
WWUS54 KJAN 110935
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
435 AM CDT SUN MAR 11 2018
MSC129-110945-
/O.CAN.KJAN.SV.W.0049.000000T0000Z-180311T1000Z/
Smith MS-
435 AM CDT SUN MAR 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SMITH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3183 8912 3195 8932 3210 8932 3207 8903
TIME...MOT...LOC 0935Z 302DEG 29KT 3204 8929
$$
MSC061-111000-
/O.CON.KJAN.SV.W.0049.000000T0000Z-180311T1000Z/
Jasper MS-
435 AM CDT SUN MAR 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHWESTERN JASPER COUNTY...
At 435 AM CDT, a severe thunderstorm was located near Bay Springs, or
12 miles north of Stringer, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Turnerville around 445 AM CDT.
Vernon around 455 AM CDT.
Other locations impacted by this severe thunderstorm include Louin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3183 8912 3195 8932 3210 8932 3207 8903
TIME...MOT...LOC 0935Z 302DEG 29KT 3204 8929
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:32 PM CST, 8 hours 34 minutes earlier.
Area forecast discussion, Mar 10, 6:32 PM CST, 8 hours 34 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 632 PM CST Sat Mar 10 2018 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Isold TSRA wl cont to track east along and north of HWY 82 this evng before more widespread TSRA activity spreads into the area from the northwest. VFR conds wl prevail away from TSRA activity but conditions are expected to lower from the nw after 05Z. IFR conds are expected to prevail Sunday morning then gradually improve to MVFR cigs during the aftn. /22/ && .DISCUSSION... Today and Tonight...Weak low level southerly flow has allowed afternoon warming to mix away any appreciable moisture from earlier. Thus, convection that has developed in the deeper moisture west of the MS river has had trouble moving to the east. Better low level moisture will begin spreading back into the area tonight as flow increases in advance of a storm system rapidly dropping southeast from the Plains. Sharpening warm frontal boundary over the northern portions looks to briefly push north during the evening, then come back south as upper support moves in. Deep shear already in place and increasing moisture/instability will allow for supercell development along the boundary later tonight with cells moving southeast along it. Cells along the boundary look to eventually congeal into a QLCS after midnight and begin pushing south. Though the CAM guidance has been consistent with this scenario, differences do exist with the timing which will affect just how far south the severe weather threat exists later tonight. Although convection may begin to impact far southern areas during the diurnal convective minimum around mid morning, frontal boundary along with increasing heating should be sufficient maintain a marginal severe weather threat there./26/ .Sunday night through Friday night...Pretty quiet long term is in store for the ArkLaMiss. A few lingering showers will be possible in the east and southeast Sunday evening, but all of the activity should move east by midnight. Cold high pressure ridging will build in overnight, with lows falling into the upper 30s to low 40s. High pressure will continue to build in across the area on Monday, with cool high temperatures in the 50s across most of the area. Another cold front will move across the area Tuesday morning and this will mainly be a reinforcing shot of cold air. Little will change Tuesday into Wednesday, but overnight lows will fall below freezing, mainly for areas along and east of I-55 and north of I-20. An elevated frost/freeze area has been introduced for in the HWO and Graphicasts. Another cold night is on tap Wednesday night with lows falling into the low/mid 30s once again. The surface high will shift to the east on Thursday, and this will allow for warmer temperatures in the 60s on Thursday. Both the GFS/ECMWF indicate that moisture will increase on Friday into the weekend, with an increased chance for showers/thunderstorms./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 62 70 40 58 / 53 86 12 3 Meridian 59 71 41 58 / 48 88 18 4 Vicksburg 62 68 41 58 / 54 70 9 2 Hattiesburg 62 74 44 62 / 40 73 31 3 Natchez 65 73 41 58 / 53 74 13 2 Greenville 57 64 39 56 / 82 18 4 1 Greenwood 58 65 39 55 / 93 26 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15/22/26
Hazardous weather outlook, Mar 11, 12:13 AM CST, 2 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1213 AM CST Sun Mar 11 2018 ARZ074-075-LAZ007>009-MSZ019-025-027-028-034>037-040>043-047- 120615- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Sunflower- Leflore-Carroll-Montgomery-Washington-Humphreys-Holmes-Attala- Issaquena-Sharkey-Yazoo-Madison MS-Warren- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ018-026-120615- Bolivar-Grenada- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Isolated Severe storms will be possible tonight with the main risks being hail and damaging winds. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-MSZ032-038-039-044>046-048>052-120615- Richland-Madison LA-Choctaw-Winston-Noxubee-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Severe storms will be possible tonight with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029>031-033-120615- Webster-Clay-Lowndes-Oktibbeha- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Rest of Tonight FLOODING THREAT...Limited TIMING...Rest of Tonight Isolated Severe storms will be possible tonight with the main risks being hail and damaging winds. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring 1 to 3 inches of rainfall in a relatively short amount of time, with locally higher amounts possible. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through the rest of tonight. LAZ023>026-MSZ053>066-072>074-120615- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1213 AM CST Sun Mar 11 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe storms will be possible through mid Sunday morning with the main risks being large hail and damaging winds, although a few tornadoes cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Frost will be possible Tuesday night and Wednesday night as low temperatures fall to around freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid Sunday morning. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 11, 1:10 AM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
110 AM CST SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 1 S EDEN 32.97N 90.33W
03/11/2018 YAZOO MS EMERGENCY MNGR
LARGE TREE REPORTED DOWN JUST SOUTH OF EDEN.
REPORTED BY EMERGENCY MANAGER.
&&Special weather statement, Mar 11, 1:13 AM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
113 AM CST SUN MAR 11 2018
MSZ043-044-110800-
Leake MS-Madison MS-
113 AM CST SUN MAR 11 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEAKE AND NORTHEASTERN
MADISON COUNTIES UNTIL 300 AM CDT...
At 113 AM CST, Meteorologists were tracking a strong thunderstorm
over Thomastown, or 12 miles northwest of Carthage, moving east at 25
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Singleton around 130 AM CST.
Carthage around 135 AM CST.
Renfroe around 145 AM CST.
Other locations impacted by this storm include Standing Pine and
Redwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
central Mississippi.
LAT...LON 3263 8945 3278 8982 3289 8976 3289 8973
3291 8973 3288 8938
TIME...MOT...LOC 0713Z 291DEG 23KT 3284 8971
TWLocal storm report, Mar 11, 1:31 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
131 AM CST SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HEAVY RAIN DERMOTT 33.52N 91.44W
03/10/2018 E2.00 INCH CHICOT AR EMERGENCY MNGR
HEAVY RAIN CAUSED FLOODING ACROSS STREETS
NEAR MAIN STREET. REPORTED BY EM.
&&Local storm report, Mar 11, 1:38 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
138 AM CST SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM HEAVY RAIN 1 SW YAZOO CITY 32.85N 90.42W
03/11/2018 E2.00 INCH YAZOO MS PUBLIC
HEAVY RAIN CAUSED HIGH WATER ACROSS VARIOUS
ROADS DOWNTOWN.
&&Special weather statement, Mar 11, 3:29 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
329 AM CDT SUN MAR 11 2018
MSZ044-050-051-110915-
Scott MS-Newton MS-Leake MS-
329 AM CDT SUN MAR 11 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEAKE...NEWTON AND
NORTHEASTERN SCOTT COUNTIES UNTIL 415 AM CDT...
At 329 AM CDT, Meteorologists were tracking a strong thunderstorm
near Steele, or near Harperville, moving southeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Prospect around 340 AM CDT.
Conehatta around 345 AM CDT.
Lawrence and Stratton around 355 AM CDT.
Decatur around 400 AM CDT.
Newton around 405 AM CDT.
Other locations impacted by this storm include Walnut Grove, Lake and
Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
central and east central Mississippi.
LAT...LON 3222 8910 3222 8915 3247 8958 3264 8944
3260 8932 3258 8932 3258 8927 3246 8894
TIME...MOT...LOC 0829Z 298DEG 34KT 3253 8941
TWLocal storm report, Mar 11, 3:51 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
351 AM CDT SUN MAR 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL 12 NNW PEARL RIVER 32.95N 89.31W
03/10/2018 E1.00 INCH WINSTON MS FIRE DEPT/RESCUE
CORRECTS PREVIOUS HAIL REPORT FROM 12 NNW
PEARL RIVER. QUARTER SIZE HAIL REPORTED NEAR
ZAMA. REPORTED BY FIRE DEPARTMENT.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:18 PM CST | Special Weather Statement | JAN | Sunflower | 42 min |
| Mar 10, 6:52 PM CST | Special Weather Statement | JAN | Sunflower | 53 min |
| Mar 10, 8:08 PM CST | Special Weather Statement | JAN | Bolivar | 52 min |
| Mar 10, 8:21 PM CST | Special Weather Statement | JAN | Holmes | 39 min |
| Mar 10, 8:32 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 28 min |
| Mar 10, 9:01 PM CST | Special Weather Statement | JAN | Attala | 44 min |
| Mar 10, 9:07 PM CST | Special Weather Statement | JAN | Bolivar | 38 min |
| Mar 10, 9:29 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 46 min |
| Mar 10, 9:40 PM CST | Special Weather Statement | JAN | Noxubee | 35 min |
| Mar 10, 9:48 PM CST | Special Weather Statement | JAN | Attala | 42 min |
| Mar 10, 10:08 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 52 min |
| Mar 10, 10:10 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 50 min |
| Mar 10, 10:28 PM CST | Flash Flood Warning | JAN | Noxubee, Winston | 3 hr |
| Mar 10, 10:38 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 67 min |
| Mar 10, 10:46 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 59 min |
| Mar 10, 11:11 PM CST | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 64 min |
| Mar 10, 11:13 PM CST | Special Weather Statement | JAN | Yazoo | 47 min |
| Mar 10, 11:26 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 49 min |
| Mar 10, 11:27 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 63 min |
| Mar 10, 11:28 PM CST | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 3 hr |
| Mar 10, 11:37 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 38 min |
| Mar 10, 11:42 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 33 min |
| Mar 11, 12:02 AM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 58 min |
| Mar 11, 12:11 AM CST | Special Weather Statement | JAN | Kemper | 64 min |
| Mar 11, 12:11 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 64 min |
| Mar 11, 12:13 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 77 min |
| Mar 11, 12:51 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 69 min |
| Mar 11, 12:55 AM CST | Special Weather Statement | JAN | Leake | 65 min |
| Mar 11, 1:01 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 19 min |
| Mar 11, 1:13 AM CST | Special Weather Statement | JAN | Leake | 47 min |
| Mar 11, 1:25 AM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 56 min |
| Mar 11, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 63 min |
| Mar 11, 1:49 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 41 min |
| Mar 11, 1:51 AM CST | Tornado Warning | JAN | Madison | 24 min |
| Mar 11, 3:08 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 67 min |
| Mar 11, 3:29 AM CDT | Special Weather Statement | JAN | Newton | 46 min |
| Mar 11, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale, Newton | 53 min |
| Mar 11, 8:14 AM CDT | Special Weather Statement | JAN | Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.